# SDR ASOA20111212014

- Difficulty date: December 12, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 22,888 hours, 17,566 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y10431
- Condition: Faulted
- Location: Zone 400
- Part time: 20,994 hours, 11,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THAT THE NR 3 GENERATOR DROPPED OFF LINE. THE ACFT WAS OPERATING WITH THE NR1 GENERATOR ON MEL AND WITH THE NR 3 DROPPING OFF LINE ELECTED TO RETURN TO DEPARTURE WHERE THE ACFT LANDED WITHOUT INCIDENT.  MX REPLACED THE NR3 GENERATOR, PERFORMED OPS CHECKS AND CLEARED THE DISCREPANCY.
